# SDR 20000619AP004

- Difficulty date: February 20, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 7800 · Engine Exhaust System
- Part: Ring
- Part number: LK63601
- Condition: Damaged
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - DURING PREFLIGHT, FOUND DAMAGE IN THE COLD STREAM AND TAILPIPE ON THE NR 3 ENGINE.  A CRACK WAS ALSO FOUND ON NR 1 ENGINE THRUST REVERSER ACCESS PANEL.  A/C WAS FERRIED TO IND FOR MAINTENANCE.  REPLACED THE NR 1 T/R PANEL.  THE NR 3 EXHAUST FAIRING RING WAS REPLACED.  (M)
